Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 29, 2016, 1:52 AM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 1:52 AM MDT (07:52 UTC)
- Expired
- Apr 29, 2016, 2:30 AM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 67 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 12.4
The text
As transmitted.
733
WUUS55 KABQ 290752
SVRABQ
NMC009-041-290830-
/O.NEW.KABQ.SV.W.0005.160429T0752Z-160429T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 AM MDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 230 AM MDT
* AT 151 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DORA...OR 12
MILES SOUTH OF PORTALES...MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...FARWELL...TEXICO...DORA...ARCH AND ROGERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3386 10330 3396 10348 3452 10321 3442 10304
3410 10304
TIME...MOT...LOC 0751Z 208DEG 41KT 3401 10332
HAIL...1.00IN
WIND...60MPH
$$
KJ2 follow-up statements
561
WWUS55 KABQ 290814
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
214 AM MDT FRI APR 29 2016
NMC009-041-290830-
/O.CON.KABQ.SV.W.0005.000000T0000Z-160429T0830Z/
CURRY-ROOSEVELT-
214 AM MDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM MDT
FOR SOUTHEASTERN CURRY AND EAST CENTRAL ROOSEVELT COUNTIES...
AT 214 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF ARCH...OR 8 MILES EAST OF PORTALES...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...FARWELL...TEXICO AND ARCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3398 10325 3405 10342 3452 10321 3442 10304
3416 10304
TIME...MOT...LOC 0814Z 208DEG 39KT 3420 10319
HAIL...1.00IN
WIND...60MPH
$$
KJ328
WWUS55 KABQ 290827
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 AM MDT FRI APR 29 2016
NMC009-041-290836-
/O.EXP.KABQ.SV.W.0005.000000T0000Z-160429T0830Z/
CURRY-ROOSEVELT-
227 AM MDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES WILL EXPIRE AT 230 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3398 10325 3405 10342 3452 10321 3442 10304
3416 10304
TIME...MOT...LOC 0823Z 208DEG 41KT 3420 10319
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:31 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 28, 11:31 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1131 PM MDT THU APR 28 2016 .AVIATION... 06Z TAF CYCLE MVFR CIGS PREVAILING AT KLVS AND KTCC BEHIND A BACKDOOR COLD FRONT ...WITH POTENTIAL TO DEVELOP AT KSAF EARLY MORNING. IN ADDITION... SHORT-LIVED IFR CIGS POSSIBLE AT KLVS AND PERHAPS KTCC. MVFR CIGS LIKELY WITH THE ONSET OF RAIN AND/OR SNOW AT KGUP BY LATE MORNING. OTHERWISE...VFR CONDITIONS FORECAST TO PERSIST WITH SOME MOUNTAIN OBSCURATIONS. 11 && .PREV DISCUSSION...331 PM MDT THU APR 28 2016... .SYNOPSIS... THE ACTIVE PATTERN WILL CONTINUE. TWO STORMS WILL IMPACT NM THROUGH EARLY NEXT WEEK. A THIRD IS POSSIBLE AT THE END OF NEXT WEEK AND WEEKEND. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH EARLY NEXT WEEK. PRECIPITATION WILL BE FAIRLY WIDESPREAD THROUGH MUCH OF THE NEXT FIVE DAYS...WITH THE MOST COVERAGE EXPECTED LATER TONIGHT THROUGH FRIDAY AND AGAIN SUNDAY THROUGH MONDAY. && .DISCUSSION... WILL BE ISSUING A WINTER WEATHER ADVISORY FOR MOST OF OUR NORTHERN MOUNTAIN ZONES FROM MIDNIGHT TONIGHT TO MIDNIGHT FRIDAY NIGHT. STORM NOW OVER NRN AZ WILL MOVE ENE TONIGHT AND FRIDAY...PROVIDING PRIMARILY NORTHERN ZONES A NICE ROUND OF PRECIPITATION...WITH LOWLAND RAIN SHOWERS AND MOUNTAIN SNOW. WE WILL THROW IN THUNDER AS WELL...WITH NEAR SEVERE STORMS POSSIBLE OVER FAR NE NM THROUGH THIS EVENING. THESE STORMS WOULD BE ALONG A COLD FRONT THAT HAS STUBBORNLY STAYED OVER NE NM TODAY. CAO TEMP IS 51 WITH A DEWPOINT OF 37. TCC DEWPOINT IS 42...WHILE TO THE S AND W OF THESE SITES DEWPOINTS ARE IN THE TEENS AND 20S. IT WILL BE COLD ENOUGH LATER TONIGHT FOR SNOW OVER THE NORTHERN MOUNTAINS AND SEVERAL INCHES ARE LIKELY ABOVE 8500 FEET INTO FRIDAY NIGHT. STORM WILL BE OVER THE FOUR CORNERS AREA FRIDAY MORNING AS IT MOVES ENE ACROSS SRN CO DURING THE DAY. PRECIPITATION WILL CONTINUE TO FAVOR THE N. PRECIP WILL DIMINISH SOME FRIDAY NIGHT INTO SATURDAY. BUT A SECOND STORM WILL QUICKLY FOLLOW WITH PRECIP GEARING UP SATURDAY NIGHT THEN BE WIDESPREAD SUNDAY THROUGH MONDAY. ADDITIONAL SNOW ACCUMULATION POSSIBLE OVER THE NORTHERN MOUNTAINS. A STRONG BACK DOOR COLD FRONT WILL RACE S ACROSS THE ERN PLAINS SATURDAY AND RIP THROUGH THE GAPS AND PASSES OF THE CNTRL MTS INTO THE RIO GRANDE VALLEY SAT NIGHT. POTENTIAL FOR ISOLATED WIND GUSTS NEAR 60 MPH. THE BEST QPF WITH THIS SECOND DISTURBANCE SHOULD BE OVER THE E...AND ESPECIALLY NE. DRYING AND WARMING TREND FOR TUESDAY THROUGH THURSDAY THEN ANOTHER STORM COULD IMPACT NM NEXT FRIDAY INTO NEXT WEEKEND. && .FIRE WEATHER... WILL CONTINUE RED FLAG WARNING UNTIL 1900L THIS EVENING. AFTER THAT...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED FOR THE NEXT 7 DAYS. WINDS WILL BECOME STRONG IN SOME AREAS WITH A BACK DOOR COLD FRONT SATURDAY NIGHT THROUGH SUNDAY...ESPECIALLY IN THE RIO GRANDE VALLEY. A LOW PRESSURE SYSTEM WILL PASS NORTHEASTWARD OVER THE FOUR CORNERS REGION TONIGHT...THEN NORTHEASTWARD OVER THE CO/NM BORDER ON FRIDAY. THE SYSTEM SHOULD BE COLD ENOUGH FOR A FEW TO SEVERAL INCHES OF ACCUMULATING SNOW IN THE NORTHERN MOUNTAINS LATE TONIGHT THROUGH FRIDAY EVENING. THERE IS A GOOD CHANCE OF WETTING PRECIPITATION ACROSS OUR NORTHERN TIER OF COUNTIES...ESPECIALLY THE NORTHEAST. A SECOND LOW PRESSURE SYSTEM WILL DROP QUICKLY SOUTHWARD INTO AZ AS THE FIRST SYSTEM TRIES TO LIFT SLOWLY NORTHEASTWARD FROM CO INTO NE ON SATURDAY. THE NE SYSTEM WILL PUSH A STRONG BACK DOOR COLD FRONT INTO NM...AND LOW LEVEL CONVERGENCE BELOW THE WESTERN SYSTEM WILL DRAW IT WITH VIGOR INTO THE RIO GRANDE VALLEY. THE POTENTIAL EXISTS FOR EAST CANYON WIND GUSTS IN THE 45 TO 60 MPH RANGE LATE SATURDAY NIGHT INTO SUNDAY IN THE MIDDLE RIO GRANDE VALLEY. WINDY CONDITIONS WILL LIKELY EXTEND NORTHWESTWARD ACROSS THE MOUNT TAYLOR REGION AND NORTHWEST PLATEAU. MODELS SHOW THE SECOND SYSTEM FILLING AS IT LIFTS OVER THE FOUR CORNERS REGION AND STALLS. THIS COULD SPELL A WET PERIOD FROM THE WEST CENTRAL MOUNTAINS TO THE FOUR CORNERS REGION AND NORTH CENTRAL MOUNTAINS SATURDAY NIGHT THROUGH SUNDAY...ESPECIALLY WITH MOIST LOW LEVEL AIR FEEDING INTO THE SYSTEM OUT OF THE SOUTHEAST. MODELS ARENT IN GOOD AGREEMENT...BUT THE SYSTEM MAY SPREAD A CHANCE OF WETTING PRECIP TO MUCH OF THE REMAINDER OF THE FORECAST AREA EARLY NEXT WEEK IF IT CAN EXIT SLOWLY EASTWARD. NORTHERN AND WESTERN AREAS WOULD BE FAVORED FOR WETTING PRECIP WITH SMALLER CHANCES ELSEWHERE. ALL THE CLOUDS...PRECIP AND COOLER AIR FUNNELING INTO EASTERN AREAS SHOULD LEAD TO SOME FAIRLY WIDESPREAD POOR VENTILATION THERE MONDAY AND TO A LESSER EXTENT TUESDAY. GFS AND ECMWF ARE AT ODDS ON WHETHER A RIDGE OF HIGH PRESSURE OR A THIRD LOW PRESSURE SYSTEM WILL MOVE OVER THE NE PART OF THE FORECAST AREA TUESDAY AND WEDNESDAY OF NEXT WEEK. && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT FRIDAY NIGHT FOR THE FOLLOWING ZONES... NMZ510-512>515-527. && 52
Hazardous weather outlook, Apr 28, 5:49 AM MDT, 20 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT THU APR 28 2016 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 549 AM MDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS PRODUCING STRONG GUSTY WINDS AND HAIL WILL BE POSSIBLE ACROSS ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO LATE THIS AFTERNOON INTO TONIGHT. ALSO A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS DUE TO WINDY CONDITIONS AND VERY LOW HUMIDITY IS IN EFFECT FOR THE MIDDLE RIO GRANDE VALLEY EAST TO THE EAST CENTRAL PLAINS FROM 1 PM TO 7 PM MDT TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT STORM SYSTEM HAS THE POTENTIAL TO PRODUCE STRONG THUNDERSTORMS OVER PORTIONS OF EAST NEW MEXICO LATER SUNDAY AFTERNOON AND EVENING AND SEVERAL INCHES OF SNOW OVER THE NORTHERN HIGH TERRAIN SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Apr 28, 8:40 PM MDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 840 PM MDT THU APR 28 2016 NMZ527-528-290315- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 840 PM MDT THU APR 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL 915 PM MDT... AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR 7 MILES SOUTHWEST OF RATON...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RATON...RATON CREWS AIRPORT AND SUGARITE. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 436 AND 459. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3666 10448 3672 10465 3699 10452 3690 10424 TIME...MOT...LOC 0240Z 207DEG 24KT 3680 10452 CA
Special weather statement, Apr 28, 8:51 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 851 PM MDT THU APR 28 2016 NMZ530-531-290315- UNION COUNTY-HARDING COUNTY- 851 PM MDT THU APR 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES UNTIL 915 PM MDT... AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BUEYEROS...OR 17 MILES NORTHEAST OF MOSQUERO...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUEYEROS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3563 10363 3582 10386 3632 10372 3616 10325 TIME...MOT...LOC 0251Z 202DEG 24KT 3593 10370 SHOEMAKE
Special weather statement, Apr 28, 9:20 PM MDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
920 PM MDT THU APR 28 2016
NMZ530-531-290345-
UNION COUNTY-HARDING COUNTY-
920 PM MDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 945 PM MDT...
AT 920 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF BUEYEROS...OR 18 MILES WEST OF
AMISTAD...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAYDEN AND ROSEBUD.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3577 10343 3602 10371 3630 10341 3605 10304
3601 10304
TIME...MOT...LOC 0320Z 231DEG 21KT 3597 10348
SHOEMAKESpecial weather statement, Apr 28, 9:59 PM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT THU APR 28 2016
NMZ530-290430-
UNION COUNTY-
959 PM MDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL
1030 PM MDT...
AT 959 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF SEDAN...OR 14 MILES NORTHWEST OF
AMISTAD...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMISTAD AND SEDAN.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3591 10317 3629 10349 3651 10331 3630 10304
3596 10304
TIME...MOT...LOC 0359Z 230DEG 21KT 3611 10327
SHOEMAKESpecial weather statement, Apr 28, 10:53 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1053 PM MDT THU APR 28 2016
NMZ531-290530-
HARDING COUNTY-
1053 PM MDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING COUNTY UNTIL
1130 PM MDT...
AT 1053 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHICOSA LAKE STATE PARK...OR 20 MILES
NORTHWEST OF MOSQUERO...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROY AND CHICOSA LAKE STATE PARK.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION CHICOSA LAKE
STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3604 10382 3592 10417 3605 10425 3622 10406
3622 10401 3618 10401 3617 10395
TIME...MOT...LOC 0453Z 231DEG 24KT 3605 10411
CASpecial weather statement, Apr 29, 1:46 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 AM MDT FRI APR 29 2016
NMZ535-536-290815-
CURRY COUNTY-ROOSEVELT COUNTY-
146 AM MDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CURRY AND
SOUTHEASTERN ROOSEVELT COUNTIES UNTIL 215 AM MDT...
AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORA...OR 16 MILES SOUTH OF PORTALES...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORTALES...DORA...ARCH...OASIS STATE PARK...PEP AND ROGERS.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GRULLA
NATIONAL WILDLIFE REFUGE AND OASIS STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3376 10333 3388 10354 3438 10330 3425 10304
3405 10305
TIME...MOT...LOC 0745Z 210DEG 34KT 3394 10336
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:17 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Apr 28, 6:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Apr 28, 7:20 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Apr 28, 8:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Apr 28, 8:40 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Apr 28, 8:51 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Apr 28, 9:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Apr 28, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 23 min |
| Apr 28, 9:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Apr 28, 10:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Apr 29, 1:46 AM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Apr 29, 2:26 AM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Apr 29, 3:13 AM MDT | Special Weather Statement | ABQ | Curry | 47 min |
| Apr 29, 5:57 AM MDT | Winter Storm Warning | ABQ | 16 hr | |
| Apr 29, 3:42 PM MDT | High Wind Watch | ABQ | 13 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.